Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

lydzxxx

Veteran Member
  • Total Reviews

    0
  • Content Count

    66
  • Joined

  • Last visited

Community Reputation

0 Neutral

3 Followers

About lydzxxx

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  • Location
    ireland!!

Recent Profile Visitors

2791 profile views
  1. hey this happened to me! i went from washing my hair everyday to every 3 days it was great!! my skin was really dry also, I would get a good all over moisteriser and use it after u shower or baby oils really good too!! im now off roaacutane a month now and the oil is back twice as bad!! my face is so oily and im bck 2 washing my hair everyday! enjoy it while it lasts! lol
  2. Hmm suffering? Long term effects from Accutane? emm yess?? 7 months? Suffering? How so? i cant see, it is awful! its like my eyesight has been destroyed Well if there are really bad or intolerable side effects you should get off. Not everyone gets these side effects so you shouldn't really say that you are suffering now because of it. It's your own fault if you are suffering really, I saw your other post and it said the eye pain went on during the whole 7 months you we
  3. I have the same problem and I have swelling of my eyes and eyelids as well. How long ago did you get off accutane? I am on alrex and it helps a little. Ypou should see an eye doctor! yea i have an appointment soon! it went on the whole 7months i was on it, iv been off it 3 weeks now and its still happening, my eyes started 2 swell and i got a lump in 1 of my eye lids which is still there but not as big! and i constantly had styes and sore eyes and my vision is terrible now, how long hav u
  4. Hmm suffering? Long term effects from Accutane? emm yess?? 7 months? Suffering? How so? i cant see, it is awful! its like my eyesight has been destroyed
  5. I thought that was the case too, but I found this "Oil glands "go to sleep" during treatment, but come back to life a couple fo months later, so people are nearly as oily as they were before. Oiliness does not, however, necessarily mean acne. " I don't know what he means by oiliness doesnt "necessarily" mean acne. I'm pretty sure I wouldn't have acne if I wasn't oily. well every1 has different skin types, dry, combination, sensitive, oily! ppl with oily skin dont always have acne,
  6. yes dont , i was talked into it, actually brainwashed by my derm and my mum and now im suffering becoz of it!
  7. no roaautane prevents anymore scarring, if your acne isnt too bad then u should be fine, i have slight scarring now , iv just finished my course of roaacutane but i had cystic acne and my scars arnt too bad! so u should be ok x
  8. im off roaccutane and have problems with my eyes but before i go 2 sleep at night my eyes ache and i have to close them because its so painful 2 keep them open, its like they need a really good rest, im fine in the morning but its quite scary becuase they close on their own!! WERID I NO, its been happening 4 ages now, any1 experience this?
  9. hey every1 just wondering if any1 knows of a good concealer for acne scarring left after roaacutane? i wear estee luader double wear foundation but would really like to try a concealer to make an even better coverage!? thanks!!!
  10. o please go 2 ur doctor lower ur dosage!! or just come off roaccutane al 2gether its not worth it, i cant see anything after my course, its only been a few weeks now but i dont see an improvement and my eye dr has not got back2 me!
  11. Your not alone, alot of people have eye problems from Accutane. I have 5 things I have to do to mine just to keep them under control since Accutane. I hope things get better and the doc can help. I would suggest to stay away from anything with fat soluble Vit A, multi vitamins, and omega's really? im taking vitamns at the minute 2 see if that would help? what problems r u having?its awful, i get really upset evrytime i think about it I will pray for you that your eye sight ret
  12. i feel sick, roaccutane should be banned it should b illegal!!!!! feel so sorry 4 every1 thats suffered, as have i! i cant see! its a disgrace ppl are tlked in2 this shit! y r ppl givin sumthing when theres so many terrible side effects?my derm tlked me in2 it even tho i didnt want it but she more a less brainwashed me, doctors know fuck all.
  13. hey guys, havent been on this in SOO long just off my 6month course of roaccutane, iv never been so glad because it was a disaster, my eyes are now wrecked , i cant see a thing, everythings blurred and i can only see things close iv to see an eye doctor this week its that serious, fair enough my skins lookin grand but i wish id never bothered to be honest, i really dont thing its worth it! and im fuckin ragin!!!!
×